# SDR CA070705012

- Difficulty date: July 5, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Hughes 269C1
- Engine: Lyc HIO360*
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521LS
- Part serial: 6062146
- Condition: Failed
- Part time: 400 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E

## Discrepancy

(CAN) ALTERNATOR FAILED ON STARTUP.  FOUND ROTOR JAMMING AND PULLEY HAD OVERHEATED.  LOOSE PARTS HEARD INSIDE ALTERNATOR.  NO PREVIOUS INDICATIONS OF IMPENDING FAILURE. (TC NR 20070705012)
